MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO 2 W/VASOSHIELD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO 2 W/VASOSHIELD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id# (b)(4) the device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure of the saphenous vein, vasoview hemopro 2 (w/vasoshield) had a hair inside the sterile plastic container before the kit was opened.It was deemed unsterile and unsafe to use.A new device was used to complete the procedure.There were no other complications.There was a delay of 2-3 minutes to open the new device.There was no patient harm.
 
Additional Manufacturer Narrative
Tw id# (b)(4).The device was returned to the factory for evaluation on 10/21/2024.An investigation was conducted on 11/11/2024.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.The devices were observed in an opened plastic protective carrier.The sterile product packaging was not returned for evaluation.A single hair was observed inside the opened plastic protective carrier on the harvesting device.There were no visual defects observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "contamination problem" was not confirmed.The lot # 3000413514 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
HEMOPRO 2 W/VASOSHIELD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20616784
Report Number2242352-2024-0001176
Device Sequence Number8820700
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000413514(17)260813
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000413514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown